Question? What causes dark circles under eyes after an injection?

Posted by jfperrone @jfperrone, Dec 20, 2020

What causes the area below the eye to darken significantly especially after an injection.

@jfperrone You were part of an earlier discussion related to Eylea injections. You are wondering what causes dark circles under the eyes after an Eylea injection. Is that correct?

Below I have linked a Mayo Clinic website dedicated to the medication.
https://www.mayoclinic.org/drugs-supplements/aflibercept-intraocular-route/side-effects/drg-20075363
As you know, members like @lvon @hba1c5 @rosemarya have experience with this topic but I do not see that anyone else has posted that they experienced dark circles as you have.

I'm wondering if you asked your provider about the dark circles and if you did, what was their response?

REPLY
@erikas

@jfperrone You were part of an earlier discussion related to Eylea injections. You are wondering what causes dark circles under the eyes after an Eylea injection. Is that correct?

Below I have linked a Mayo Clinic website dedicated to the medication.
https://www.mayoclinic.org/drugs-supplements/aflibercept-intraocular-route/side-effects/drg-20075363
As you know, members like @lvon @hba1c5 @rosemarya have experience with this topic but I do not see that anyone else has posted that they experienced dark circles as you have.

I'm wondering if you asked your provider about the dark circles and if you did, what was their response?

Jump to this post

Not yet

REPLY
Please sign in or register to post a reply.
  Request Appointment